# SDR AALA201705019036

- Difficulty date: April 19, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,131 hours, 25,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM AT -Y1292, FRAME 66.  REPLACED THE FLOORBEAM IAW  SRM 53-00-14, 51-44-11, AND SRM 51-42-11.
